# SDR R61A201903080286

- Difficulty date: March 8, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 11,305 hours, 7,755 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091898003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION ON CENTER FUSELAGE III UNDER FLOOR AT STR 21L BETWEEN FR 88-89. MAINTENANCE (REPAIRED) REMOVED AND REPLACED STR 21L BETWEEN FR 88-89 IAW ETD2019-170-032802 AND SRM 53-23-03. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
